Are you 英理 松村?

Claim your profile

Publications (3)0 Total impact

  • [Show abstract] [Hide abstract]
    ABSTRACT: Drug-eluting stents (DES) are commonly used for coronary artery disease and patients withDES require antiplatelet therapy because of the risk of late stent thrombosis. Accordingly problems can occur in the perioperative period due to late thrombosis of a stent after discontinuation of antiplatlet therapy before surgery. A 64-year-old man was diagnosed as having a right renal tumor (T1aN0M0) and his performance status was 4. Three years earlier, a DES had been placed in a coronary artery and he was taking aspirin plus ticlopidine. These drugs were stopped at 7 days before surgery and we started heparin (15,000 U/day). Heparin was continued during and after radical nephrectomy. Although operative blood loss was only 178 ml, the amount of bleeding within 5 hours after surgery was 1,620 ml. The wound was re-opened, but there was no obvious bleeding source, so oozing from the muscle was controlled. His blood pressure dropped and cardiac arrest occurred at 22 hours after re-operation, but he was resuscitated with blood transfusion and the bleeding stopped after the dose of heparin was reduced. Three days after the operation, antiplatelet therapy was re-started and heparin was ceased at 10 days after surgery. The blood clot in the right retroperitoneal space formed an abscess at 28 days after radical nephrectomy. After drainage, the retroperitoneal space was washed twice a day for about 40 days. The wound healed, and he currently has no evidence of recurrence or metastasis and has no cardiac sequelae.
  • [Show abstract] [Hide abstract]
    ABSTRACT: A 72-year-old woman presented with lower urinary tract symptoms (incomplete voiding, voiding pain, and gross hematuria) 2 years after a tension-free vaginal tape (TVT) procedure for stress urinary incontinence. Cystoscopy revealed erosion of the urethra associated with a urethral stone attached to a polypropylene mesh. We performed transurethral resection of the polypropylene mesh and transurethral lithotripsy. After removal of the mesh, she had stress urinary incontinence but her symptoms resolved. Urethral erosion is a rare complication of TVT, and the method of handling the intrusive mesh has not been standardized. Transurethral endoscopic resection of the eroding mesh is a minimally invasive and successful procedure that should be considered for the treatment of this complication resulting from TVT.
  • [Show abstract] [Hide abstract]
    ABSTRACT: A 76-year-old woman received chemotherapy with gemcitabine and cisplatin (GC therapy) for local advanced bladder cancer. She suffered from dyspnea on day 19 during the first course of GC therapy. Both chest X-ray and computed tomography (CT) images revealed diffuse bilateral interstitial infiltrates. She was diagnosed as having drug-induced interstitial pneumonia. We identified gemcitabine as the causative agent based on the results of examinations (CT, X-ray, KL-6 level, drug lymphocyte stimulation test (DLST)). After three months of steroid therapy, her interstitial pneumonia was completely resolved on CT scans. Although gemcitabine-induced interstitial pneumonia is a rare adverse event, it should be considered a severe complication because delayed diagnosis and treatment can lead to a fatal outcome. Thus, early detection of drug-induced interstitial pneumonia is extremely important during GC therapy.